Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Discharge from vagina after taking morning after pill when condom broke during sex.

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11822 Questions
Question
Hi, my bf's condom broke during sex and I was worried. Hence I took the morning after pill within 1 hr. The next morning when i woke up. I felt that my vagina was a liitle moist. I took no heed of it. But when i sat down on a chair, suddenly a lot of fluid came out of my vagina without my notice. Is this cause for worry?
Posted Tue, 8 May 2012 in Vaginal and Uterus Health
 
 
Answered by Dr. Rakhi Tayal 23 minutes later
Hello,
Thanks for posting your query.
Since you have taken the emergency pill within one hour of unprotected sexual intercourse, your risk of becoming pregnant is minimum.
The gush of fluid that came out of your vagina is most likely related to the hormonal changes that happen in the body after taking such tablets. I would like to reassure you that you need not b e worried at this stage. There might be some unexpected vaginal bleeding in the next few days which is not XXXXXXX and will clear up before your next period.
Everything would be fine.
Hope this answers your query. I will be glad to answer any follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Regards.
Dr. Rakhi Tayal
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor